| Model Number |
24MM +4 LAT BASEPLATE, MODULAR |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 09/24/2024, it was reported by a sales representative via email that an ar-9561-35s univers revers modular glenoid system central screw and an ar-9560-24-4 arthrex univers revers modular glenoid system modulas baseplate came apart.This was discovered during a procedure.No further information was provided.Additional information received on 9/26/2024: this was discovered during a reverse total shoulder replacement procedure on (b)(6) 2024.The implants were inserted in the patient and removed because they were not flushed.The surgeon re-tapped and reinserted the implants.Once reinserted, there was no bite, and the implants came apart.Everything was removed from the patient, and new implants were used to complete the case.The case was delayed long enough to open new implants after removing the center screw from the patient's glenoid.Additional anesthesia was not needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, the hexes edges of the arthrex® univers revers¿ modular glenoid system modulas baseplate 24 mm +4 lat were stripped.Functional testing was not performed due to the damage to the device.Per modular baseplate assembly, combine the modular central screw or post with the modular baseplate component.These components mate via a taper connection.There is a hex tip that must be aligned between the components in order for the taper to engage.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion with the ar-9561-35s returned.